VOL. 40 · NO. 5 | October, 1969
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 40 (5), (October, 1969)
No abstract available
Articles
P. J. Bickel, E. L. Lehmann
Ann. Math. Statist. 40 (5), 1523-1535, (October, 1969) DOI: 10.1214/aoms/1177697370
Dennis C. Gilliland, James F. Hannan
Ann. Math. Statist. 40 (5), 1536-1541, (October, 1969) DOI: 10.1214/aoms/1177697371
M. Dubman, B. Sherman
Ann. Math. Statist. 40 (5), 1542-1556, (October, 1969) DOI: 10.1214/aoms/1177697372
No abstract available
W. J. Studden, D. J. VanArman
Ann. Math. Statist. 40 (5), 1557-1569, (October, 1969) DOI: 10.1214/aoms/1177697373
No abstract available
Corwin L. Atwood
Ann. Math. Statist. 40 (5), 1570-1602, (October, 1969) DOI: 10.1214/aoms/1177697374
Barthel W. Huff
Ann. Math. Statist. 40 (5), 1603-1609, (October, 1969) DOI: 10.1214/aoms/1177697375
No abstract available
Dean Isaacson
Ann. Math. Statist. 40 (5), 1610-1616, (October, 1969) DOI: 10.1214/aoms/1177697376
No abstract available
Sujit Kumar Mitra, C. Radhakrishna Rao
Ann. Math. Statist. 40 (5), 1617-1624, (October, 1969) DOI: 10.1214/aoms/1177697377
No abstract available
E. Wong
Ann. Math. Statist. 40 (5), 1625-1634, (October, 1969) DOI: 10.1214/aoms/1177697378
No abstract available
Arthur F. Veinott Jr.
Ann. Math. Statist. 40 (5), 1635-1660, (October, 1969) DOI: 10.1214/aoms/1177697379
No abstract available
Edward J. Wegman
Ann. Math. Statist. 40 (5), 1661-1667, (October, 1969) DOI: 10.1214/aoms/1177697380
No abstract available
Pranab Kumar Sen
Ann. Math. Statist. 40 (5), 1668-1683, (October, 1969) DOI: 10.1214/aoms/1177697381
Willem Schaafsma
Ann. Math. Statist. 40 (5), 1684-1720, (October, 1969) DOI: 10.1214/aoms/1177697382
D. C. Doss
Ann. Math. Statist. 40 (5), 1721-1727, (October, 1969) DOI: 10.1214/aoms/1177697383
No abstract available
S. Yakowitz
Ann. Math. Statist. 40 (5), 1728-1735, (October, 1969) DOI: 10.1214/aoms/1177697384
J. S. Mehta, John Gurland
Ann. Math. Statist. 40 (5), 1736-1745, (October, 1969) DOI: 10.1214/aoms/1177697385
Harold I. Jacobson
Ann. Math. Statist. 40 (5), 1746-1752, (October, 1969) DOI: 10.1214/aoms/1177697386
No abstract available
Morris Skibinsky
Ann. Math. Statist. 40 (5), 1753-1764, (October, 1969) DOI: 10.1214/aoms/1177697387
No abstract available
J. Van Ryzin
Ann. Math. Statist. 40 (5), 1765-1772, (October, 1969) DOI: 10.1214/aoms/1177697388
Marek Kanter
Ann. Math. Statist. 40 (5), 1773-1777, (October, 1969) DOI: 10.1214/aoms/1177697389
No abstract available
Kjell Doksum
Ann. Math. Statist. 40 (5), 1778-1783, (October, 1969) DOI: 10.1214/aoms/1177697390
P. V. Rao, J. I. Thornby
Ann. Math. Statist. 40 (5), 1784-1790, (October, 1969) DOI: 10.1214/aoms/1177697391
Siegfried Schach
Ann. Math. Statist. 40 (5), 1791-1800, (October, 1969) DOI: 10.1214/aoms/1177697392
No abstract available
J. V. Zidek
Ann. Math. Statist. 40 (5), 1801-1808, (October, 1969) DOI: 10.1214/aoms/1177697393
D. S. Moore
Ann. Math. Statist. 40 (5), 1809-1823, (October, 1969) DOI: 10.1214/aoms/1177697394
Lloyd Fisher
Ann. Math. Statist. 40 (5), 1824-1832, (October, 1969) DOI: 10.1214/aoms/1177697395
Notes
M. A. Stephens
Ann. Math. Statist. 40 (5), 1833-1837, (October, 1969) DOI: 10.1214/aoms/1177697396
No abstract available
Kei Takeuchi
Ann. Math. Statist. 40 (5), 1838-1839, (October, 1969) DOI: 10.1214/aoms/1177697397
No abstract available
D. A. Preece
Ann. Math. Statist. 40 (5), 1840-1843, (October, 1969) DOI: 10.1214/aoms/1177697398
Dean Isaacson
Ann. Math. Statist. 40 (5), 1844, (October, 1969) DOI: 10.1214/aoms/1177697399
No abstract available
C. Radhakrishna Rao
Ann. Math. Statist. 40 (5), 1845-1849, (October, 1969) DOI: 10.1214/aoms/1177697400
I. R. Savage, I. N. Shimi
Ann. Math. Statist. 40 (5), 1850-1851, (October, 1969) DOI: 10.1214/aoms/1177697401
No abstract available
Burgess Davis
Ann. Math. Statist. 40 (5), 1852-1854, (October, 1969) DOI: 10.1214/aoms/1177697402
No abstract available
Articles
Leo Breiman
Ann. Math. Statist. 40 (5), 1855, (October, 1969) DOI: 10.1214/aoms/1177697403
No abstract available
Percy A. Pierre
Ann. Math. Statist. 40 (5), 1855, (October, 1969) DOI: 10.1214/aoms/1177697404
No abstract available
News
Ann. Math. Statist. 40 (5), 1856-1883, (October, 1969) DOI: 10.1214/aoms/1177697405
No abstract available
Ann. Math. Statist. 40 (5), 1884-1887, (October, 1969) DOI: 10.1214/aoms/1177697406
No abstract available
Publications
Ann. Math. Statist. 40 (5), 1887, (October, 1969) DOI: 10.1214/aoms/1177697407
No abstract available
Back Matter
Ann. Math. Statist. 40 (5), (October, 1969)
No abstract available
Back to Top